# SDR AUS20030747

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CARGO DOOR HOOK ACTUATOR FAULTY.  ACTUATOR RUNNING OUT OFSEQUENCE.
